# SDR SWIA200312597

- Difficulty date: November 10, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 23,341 hours, 30,705 cycles
- Engine: Pwa PW118
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS STICK SHAKER INOP.  REMOVED AND REPLACED CAPTAIN'S STICK SHAKER.  OPS CHECK GOOD.
